# SDR S01J26024

- Difficulty date: August 14, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30764
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Card
- Part number: 285N0028136
- Part serial: D14433
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

B18707 INFLT CREW REPORT. MAIN DECK AFT FIRE WARNING CAME ON. THE CREW ACTUATED 4 LOWER CARGO COMP. FIRE EXTINGUISHERS.   C/A: GROUND TEST FOUND MAWEA AFOLTS CARD N.G. 1.REPLACED THE AFOLTS & PER AMM 26-14-00 FUNCTION TEST NML. 2.RPLD 4 EA FIRE BOTTLES PER AMM 26-23-013. 3.RPLD THE FILTERS PER AMM 26-23-044. 4.RPLD 2 EA CREW OXY BOTTLES.
